MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, 7 days post implantation, the patient began to experience chest tightness.The patient was ultimately diagnosed with myocardial infarction requiring placement of 2 stents approximately 15 days post implantation.The event has now been documented within the study as resolved, no device deficiencies or abnormalities have been reported at the 3-month follow-up and all initial components remain implanted.
 
Additional Manufacturer Narrative
(b)(4).D11: 42508606601 - cruciate retaining left size 9 pps standard femur - 66448273.42512100810 - articular surface medial congruent (mc) left 10mm height - 66681601.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Side effects of the administration of anesthesia are a known cause of chest pain, ekg changes, and myocardial infarction (heart attack) during the intraoperative and postoperative recovery.Elective total joint patients typically have a cardiac workup prior to surgery to assess the patient¿s physical readiness for surgery, hence reducing their risk for these cardiac related complications.Patients are at the highest risk immediately post op but continue to be at risk for several weeks after the procedure.As the reported complaint indicated, a cardiac postoperative complication developed, and medical treatment was warranted to treat the complication.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20664588
Report Number3007963827-2024-00451
Device Sequence Number17984964
Product Code MBH
UDI-Device Identifier00889024471078
UDI-Public(01)00889024471078(17)340416(1665825010)
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007501
Device Lot Number66582501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight90 KG
Patient RaceWhite